# SDR CKSA98089

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6161C
- Make and model: Doug DC-8F-55
- Aircraft serial: 45856
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE MAINTENANCE FOUND, CENTER SEAT TRACK IN MAIN CARGO REQUIRES SPLICE AT FS 660.  REMOVED AND REPLACED CENTER SEAT TRACK IAW DC8 SRM 53-2-3.  NON-ROUTINE ITEM NUMBER 30.
